# SDR SWIA201439212

- Difficulty date: August 24, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 22,146 hours, 19,811 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE SHUTDOWN ON DESCENT.  COMPLIED WITH QRH AND LANDED NORMALLY.  R & R LEFT ENGINE FUEL PUMP AND FUEL CONTROL.  LEAK AND OPS CHECKED GOOD.
